Classical and weak solutions for one-dimensional pseudo-parabolic equations with typical boundary data

John R. Cannon, Yanping Lin

Research output: Journal article publicationJournal articleAcademic researchpeer-review

9 Citations (Scopus)


In this paper we consider the pseudo-parabolic equations arising in the filtration of water in media with double porosity and moisture transfer in soil. The existence, uniqueness and stability for both classical and weak solutions are studied.
Original languageEnglish
Pages (from-to)375-385
Number of pages11
JournalAnnali di Matematica Pura ed Applicata
Issue number1
Publication statusPublished - 1 Dec 1988
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics

Cite this